# SDR YENA2022010300002

- Difficulty date: December 25, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 54,007 hours, 19,375 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB012044
- Condition: Failed
- Location: 2ce2
- Part time: 64,219 hours, 21,808 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 226, TPA-JFK (AIR RETURNED BACK TO TPA).SEE PREVIOUS WRITEUP ABOUT NOSE UP- FORWARD PRESSURE REQUIRED (DEFECT : 3245934)  DURING CLIMB SIGNIFICANT NOSE-DOWN PRESSURE REQUIRED AT VARYING PRESSURES. WHEN TURNING OFF A/P PLANE LURCHED NOSE UP. PROBLEM OBSERVED FROM VARYING SPEEDS IN CLIMB. DURING APPROACH ISSUE WAS MINIMAL.; R & R ELAC 2 IAW TSM 27-30-00-810-853-A
